Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have gastric problem. Can it cause burning in urine?

sir, I am 45 years old and for nearly 1.5 years i am facing burning sensetion in urine I have gastric problem too menstural cycle is over since 1 year...........i took cheakup from many doctors but no results came ............all chekups have done but there was nothing in test .......I facing so much problem .............please help me...................
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  2042
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

You seem to have dryness in the genital tract. The tissues in the region are dry and hence the burning sensation during urination. I hope you are hydrating well.

Dryness is because of inadequate female hormone called Oestrogen. Since you already attained menopause it is premature. If I am right you have the same problem during the intercourse or after intercourse. It can be a systemic problem and you may have multiple system problems like gastritis, fatigue, skin issues etc.

You should check with an Endocrinologist.
Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor